MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ALTRX +4 10D 36IDX58OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US ALTRX +4 10D 36IDX58OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1221-36-158
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526); Unspecified Tissue Injury (4559)
Date of Event 04/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pcf and medical records received.After review of medical records, the patient was revised for unstable left thr due to a combination of soft tissue/muscular damage from previous metallosis, posterior impingement on the hooded polyethylene insert, and excessive anteversion and verticality of his acetabular cup that had been implanted in 2005.The patient also develop anterior recurrent dislocation.Operative notes reported that there were no external rotator or posterior capsule present due to previous soft damage associated with his metallosis.The patient was impinging posteriorly via the posterior greater trochanter on the 10 degree hood poly insert.Positioning of the cup was confirmed to be slightly vertical and anteverted from ideal.Doi: (b)(6) 2005 (cup), doi: (b)(6) 2020, dor: (b)(6) 2020, left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ALTRX +4 10D 36IDX58OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11020282
Report Number1818910-2020-27064
Device Sequence Number14354077
Product Code LPH
UDI-Device Identifier10603295016434
UDI-Public10603295016434
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K062148
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1221-36-158
Device Catalogue Number122136158
Device Lot NumberJ6211K
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/07/2020
Supplement Date Received by Manufacturer01/11/2021
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date01/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 10D 36IDX58OD; APEX HOLE ELIM POSITIVE STOP; DLT TS CER HD 12/14 36MM +8.5; PINNACLE 300 ACET CUP 58MM; SUMMIT DUOFIX TAP SZ5 HI OFF; ALTRX +4 10D 36IDX58OD; APEX HOLE ELIM POSITIVE STOP; DLT TS CER HD 12/14 36MM +8.5; PINNACLE 300 ACET CUP 58MM; SUMMIT DUOFIX TAP SZ5 HI OFF
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR